im 53 years of age im a female living with high blood pressure is enteric coated tylenol (acetaminophen) safe?
1 doctor answer • 2 doctors weighed in
Internal Medicine 38 years experience
Tylenol (acetaminophen): Apparently studies indicate Tylenol (acetaminophen) may be linked to some elevation in blood pressure and you monitor dosing. A toxic dose is > 4000 mg/day ( it is a liver toxin) so ask you doctor about use if you have liver disease and NO alcohol. ASA has not been linked to increase in HTN. Please discuss use with your doctor, as he knows about your HTN
3733 viewsReviewed >2 years ago
Last updated Sep 7, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.